# SDR AALA2020021109035

- Difficulty date: February 8, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N814NN
- Make and model: Boeing 737823
- Aircraft serial: 29562
- Aircraft time: 32,860 hours, 13,159 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Lt Aft
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT DOOR JAMMED, CANNOT OPEN. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF DOOR PER AMM 52-13-00.
